A New Unit Distribution Based On The Unbounded Johnson Distribution Rule: The Unit Johnson SU Distribution


GÜNDÜZ S., KORKMAZ M. Ç.

Pakistan Journal of Statistics and Operation Research, vol.16, no.3, pp.471-490, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.18187/pjsor.v16i3.3421
  • Journal Name: Pakistan Journal of Statistics and Operation Research
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.471-490
  • Keywords: Unit Distribution, Johnson's Distributions, Point Estimation, Beta Distribution, Exponential Family, Coronavirus Data, COVID-19, Recovery Rate, Burr Modeling, LINDLEY DISTRIBUTION, REGRESSION-MODEL, SYSTEM, INFERENCE, CURVES
  • Çukurova University Affiliated: Yes

Abstract

This paper proposes a new probability distribution, which belongs a member of the exponential family, defined on (0,1) unit interval. The new unit model has been defined by relation of a random variable defined on unbounded interval with respect to standard logistic function. Some basic statistical properties of newly defined distribution are derived and studied. The different estimation methods and some inferences for the model parameters have been derived. We assess the performance of the estimators of these estimation methods based on the three different simulation scenarios. The analysis of three real data examples which one is related to the coronavirus data, show better fit of proposed distribution than many known distributions on the unit interval under some comparing criteria.